# SDR QXEA2013050100874

- Difficulty date: May 1, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 15,032 hours, 16,073 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BULKHEAD FACING MAIN CABIN DOOR HAS SEVERAL GOUGE MARKS FROM MCD SCREWS.  INSTALLED ORIGINAL FORWARD DRAFT BULKHEAD IAW AMM TASK 25-24-06-400-802.  PLACED ON NEF CAB-03-CABIN INTERIOR TRIM.  APPLIED TAPE TO COVER TRIM EDGES AS REQUIRED.  RETURNED TO SERVICE.
